# SDR HEEA086622

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,227 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302319
- Part serial: 20568
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR WILL NOT TEST WITH SMOKE.
